MAUDE Adverse Event Report: SHENZHEN DONGDIXIN TECHNOLOGY CO., LTD. ROSCOE MEDICAL; THERA TOUCH EX4 CLINICAL STIM DEVICE

SHENZHEN DONGDIXIN TECHNOLOGY CO., LTD. ROSCOE MEDICAL; THERA TOUCH EX4 CLINICAL STIM DEVICE
Model Number DQ7200(MANUFACTURER# MT2400)
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Event or Problem Description
While treating the patient on this device, at a fairly low intensity, the intensity of the device suddenly increased and maintained at a that high intensity.In concert with this event, the patient experienced a burn on their lower leg.
 
Additional Manufacturer Narrative
We have communicated with the importer, this equipment has not been returned to the importer, the equipment has not been returned for analysis.We checked the same batch of dhr (device history records) and there were no high strength or instantaneous strength increases recorded in the dhr during production or testing.The cause of the customer complaint could not be determined because the device was not returned for analysis.
 
Additional Manufacturer Narrative
Device was evaluated bv importer on (b)(6)2025.No problem was detected code 67.No device problem found code 213.A definitive root cause cannot be determined with the information currently available.Clinical electrotherapy devices can result in burns due to a wide variety of factors.It is possible the alternative brand of electrodes being used may not be suitable for clinical electrotherapy, potentially leading to hot spots.Additionally, internal damage to one or more lead wires could create intermittent contact when the wire is moved in a specific manner.Another possibility is that the electrodes lost proper contact with the skin due to hair, skin product, movement, or prior electrode usage.Given the multitude of potential causes, it is challenging to pinpoint a single root cause without additional information.The device did not exhibit any signs of the reported malfunction or any other product malfunction.
 
Additional Manufacturer Narrative
This event was also reported to fda by the importer under importer report no.3012316249-2025-00007.(1) investigation methodology: manufacturer review of same-batch dhr (no recorded output deviations); the device was returned to the importer; the importer performed evaluation/testing and documented findings; we reviewed the importer's records and conclusions (refer to attachment).(2) failure mode/mechanism considerations: the device did not show signs of the reported malfunction and the complaint could not be duplicated.The importer noted that burns can occur under various clinical electrotherapy use conditions and identified plausible contributors including: use of an alternative brand of electrodes that may be inappropriate and create hot spots; possible internal damage to one or more lead wires causing intermittent contact when moved; and possible loss of electrode-skin contact due to hair, skin products, movement, or prior electrode usage/condition.(3) conclusions: no confirmed device malfunction according to importer report; the same-batch dhr review did not indicate manufacturing/test anomalies; definitive root cause remains inconclusive based on currently available evidence; the device will be retained and investigation documentation maintained for traceability and fda inspection.

Brand Name
ROSCOE MEDICAL
Common Device Name
THERA TOUCH EX4 CLINICAL STIM DEVICE
Manufacturer (Section D)
SHENZHEN DONGDIXIN TECHNOLOGY CO., LTD.
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810 8
CH  518108
Manufacturer (Section G)
SHENZHEN DONGDIXIN TECHNOLOGY CO., LTD.
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810 8
CH   518108
Manufacturer Contact
siping yuan
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810-8
CH   518108
MDR Report Key21477580
Report Number3005170249-2025-00001
Device Sequence Number3491911
Product Code GZJ
UDI-Device Identifier00092237621479
UDI-Public00092237621479
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150436
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDQ7200(MANUFACTURER# MT2400)
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/10/2025
02/04/2026
Initial Report FDA Received Date02/27/2025
Supplement Report FDA Received Date03/26/2025
02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexUnknown
Patient Weight154 KG